Edgar Cayce's A.R.E.
spacer
Your Favorite Conferences Presenters Now Online!

Email Exclusives

Sign up today to receive special announcements from A.R.E. Conferences and receive 15% at ARECatalog.com !

Sign Me Up!

Wellness Retreats -A.R.E. Spa

~ June 13-19, 2015 ~
Learn More
Request Information

 

spacer
50th Annual Seabeck

SPEAKER

John Van Auken  137x170 pxJohn Van Auken is an internationally renowned speaker, a long-time A.R.E. staff member, current director at A.R.E., and a popular leader of A.R.E.’s tours to sacred world sites. He is the author of several bestselling books including Toward a Deeper Meditation and Edgar Cayce on the Spiritual Forces Within You. His extensive knowledge of the Cayce readings, the Bible, ancient Egypt mysticism, world religions, and Christ Consciousness make him a popular and authoritative teacher.

 

 


register and save May 13

Retreat Schedule

 
Wednesday, June 24 - Day 1
4:00 p.m. .......... Registration & Check-In
6:30 p.m. .......... Dinner
7:05-7:15 p.m. .......... Announcements
7:15-7:30 p.m. .......... Evening Celebration
7:30-9:00 p.m. .......... Greeting New Campers and Orientation
Opening Festivities
Speaker Introductions Mixer
9:00-9:30 p.m. .......... Form Sharing Group
9:30-10:00 p.m. .......... Meditation
Thursday, June 25 - Day 2
7:00-7:30 a.m. .......... Exercises
7:30-8:00 a.m. .......... Meditation
8:00-9:00 a.m. .......... Breakfast
9:00-9:15 a.m. .......... Morning Celebration
9:15-9:30 a.m. .......... Announcements
9:30-11:45 a.m. .......... The Story of Our Souls, and How to Experience Our Soul and Creator Directly, Personally!
John Van Auken
Noon-1:00 p.m. .......... Lunch
1:15-2:30 p.m. .......... Sharing Groups
2:30-4:00 p.m. .......... Free Time/Workshops
4:00-4:15 p.m. .......... 15 minute break
4:15-5:45 p.m. .......... Hike in the Woods,
Free Time/Workshops
6:00-7:00 p.m. .......... Dinner
7:05-7:15 p.m. .......... Announcments
7:15-7:30 p.m. .......... Evening Celebration
7:30-9:00 p.m. .......... Understanding Our Soul’s Mind, Language, and Destiny, with a Dream Quest Kickoff!
John Van Auken
9:00-9:30 p.m. .......... 30 minute break
9:30-10:00 p.m. .......... Meditation
Friday, June 26 - Day 3
7:00-7:30 a.m. .......... Exercises
7:30-8:00 a.m. .......... Meditation
8:00-9:00 a.m. .......... Breakfast
9:00-9:15 a.m. .......... Morning Celebration
9:15-9:30 a.m. .......... Announcements
9:30-11:45 a.m. .......... Your Body is the Temple of Your Soul: Learn its Parts and How to Use it for Awakening Your Soul!
John Van Auken
Noon-1:00 p.m. .......... Lunch
1:15-2:30 p.m. .......... Sharing Groups
2:30-4:00 p.m. .......... Free Time/Workshops
4:00-4:15 p.m. .......... 15 minute break
4:15-5:45 p.m. .......... Free Time/Seabeck Associates Reception
6:00-7:00 p.m. .......... Soirée Dinner
7:05-7:15 p.m. .......... Announcements
7:15-7:30 p.m. .......... Evening Celebration
7:30-9:00 p.m. .......... Making Passage through Dimensions of Consciousness Using Edgar Cayce Tips
John Van Auken
9:00-9:30 p.m. .......... 30 minute break
9:30-10:00 p.m. .......... Meditation
Saturday, June 27 - Day 4
7:00-7:30 a.m. .......... Exercises
7:30-8:00 a.m. .......... Meditation
8:00-9:00 a.m. .......... Breakfast
9:00-9:15 a.m. .......... Morning Celebration
9:15-9:30 a.m. .......... Announcements
9:30-11:45 a.m. .......... From Karma to Grace: Using the Fruits of the Spirit to Realize Your Full Potential
John Van Auken
Noon-1:00 p.m. .......... Lunch
1:15-2:30 p.m. .......... Sharing Groups
2:30-4:00 p.m. .......... A.R.E. 50th Anniversary Celebration!
Silent Auction Ends Transactions by 4:00 PM
4:00-4:15 p.m. .......... 15 minute break
4:15-5:45 p.m. .......... Free Time/Workshops
6:00-7:00 p.m. .......... Salmon Bake Dinner
7:05-7:15 p.m. .......... Announcments
7:30-9:30 p.m. .......... Talent Show (Meeting House)
9:30-10:00 p.m. .......... Meditation
Saturday, June 28 - Day 5
7:00-7:30 a.m. .......... Exercises
7:30-8:00 a.m. .......... Meditation
8:00-9:00 a.m. .......... Breakfast
9:00-9:15 a.m. .......... Morning Celebration
9:15-9:30 a.m. .......... Announcements
9:30-11:00 a.m. .......... Life Within Life, Life Beyond Life, Unseen Influences, Immortality, Co‐Creators
John Van Auken
11:00 a.m.- Noon .......... Closing Ceremony
Noon-1:00 p.m. .......... Lunch
  .......... Turn in Surveys
  .......... Attendees should be checked out of their rooms by 11 a.m.
and out of all meeting spaces by 1 p.m.

Good-byes and travel home safe!


 

spacer